# SDR CVGA20251021002

- Difficulty date: October 17, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N835UP
- Make and model: Beech B300
- Aircraft serial: FL965
- Aircraft time: 7,690 hours, 6,688 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Condition: Overtemp
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

EVIDENCE OF OVERHEATING ON RIGHT ENGINE IN FRONT OF INBOARD EXHAUST STACK. DECLARED EMERGENCY. GVI FOUND ORANGE STRIPING VISIBLE ON LOWER TORQUE MANIFOLD FITTING. REMOVED ORANGE TORQUE STRIPING AND APPLIED BLUE TORQUE STRIPING TO FITTING IAW KA SERIES STANDARD PRACTICES MANUAL 20-10-00. NO DEFECTS NOTED.
